I have had lightheadedness and nausea for the past six months. When I consulted the doctors, I found out I had typhoid. I took the prescribed medicines, and typhoid was cured, but I still have lightheadedness and nausea. When I consulted other doctors, I realized I had low levels of vitamin B12, so I started taking the medication. My lightheadedness improved slightly and my vitamin B12 level after three weeks of medication jumped to 650 pg/mL, but I started feeling nauseous again. I realized my vitamin B12 levels have again dropped to 191 pg/mL. My lymphocyte levels are going up. A month ago, they were 47.9 %, and now, they are 50.3 %. I have lightheadedness and nausea even after taking the medications. Why do I have nausea and lightheadedness all the time?
Welcome to icliniq.com.
Lightheadedness and nausea could not be only due to vitamin B12 deficiency. Your blood pressure needs to be checked as hypertension is also a reason for chronic headaches. Migraine is also another differential diagnosis for headache with nausea. I suggest you visit a neuro physician for physical examination and the management of headaches. The attached report (attachments removed to protect the patient's identity) does not suggest any specific pathology except a high lymphocyte count. Lymphocyte count could be high due to chronic inflammation in the body. If the lymphocyte count is persistently high for more than three months, flow cytometry can be done for further work up. If needed, stool culture can be done to rule out typhoid.
Thank you doctor for the reply,
I do not have headaches. It is hard to describe the feeling that I have. Also, I have been checked for my blood pressure three to four times in the past six months, and it came out fine. Though my lymphocyte level has been elevated for the last month, I do not get symptoms like fever. I am just concerned that my lightheadedness, dizziness, and fainting sensation is getting worse, and my lymphocytes are also increased compared to last month. Is there something I can do to know why my lymphocytes are elevated?
Welcome back to icliniq.com.
I suggest you continue Vitamin B12 supplements or injections for the prescribed duration (consult a specialist doctor, discuss with them, and take medications with their consent). Your otological evaluation and neurological examination are needed for further work up. Lymphocyte count is usually high in viral infection. However, if it persists for more than three months, further evaluation in the form of flow cytometry is needed.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I suggest repeating a CBC (complete blood count) after two to three weeks ... I did analyze your blood report (attachment removed to pr... Read fullKindly clarify if I am suffering from any cancer or liver disease.
I have had blood tests and stool samples taken and everything was normal except the following ... The symptoms of colon cancer are blood in stool, altered bowel habit that is intermittent constip... Read fullI have lightheadedness. Is it due to GAD medicines?
.. through your post. Lightheadedness and feeling of fainting are either due to low blood pressure or an abnormal rhythm of the heart. You will need a BP check and ECG so that any abnormality could be picked up. Regards. For more information consu... Read full
Ask your health query to a doctor online?Ask a Hematologist Now